Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 883, NWS Norman, OK

October 6, 2016Lincoln County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 9:52 PM CDT for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 9:52 PM CDT (02:52 UTC)
Expired
Oct 6, 2016, 10:30 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 34 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 9:57 PM CDTTSTM WND DMG1 Se Lake Aluma, OKPOWER LINES DOWNED AT THIS LOCATION, AS WELL AS A FEW MORE LINES DOWNED AND TREE BLOWN INTO THE ROADWAY IN NE OKC.
Oct 6, 10:05 PM CDTTSTM WND GST 552 Ene Spencer, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2423 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS54 KOUN 070252
SVROUN
OKC081-083-109-070330-
/O.NEW.KOUN.SV.W.0883.161007T0252Z-161007T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  WESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 952 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTH OF GUTHRIE TO NEAR OKLAHOMA CITY...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...CHANDLER...
  CHOCTAW...THE VILLAGE...HARRAH...SPENCER...NICHOLS HILLS...JONES...NICOMA
  PARK...LUTHER...MEEKER...WELLSTON...VALLEY BROOK...CARNEY...TRYON AND
  ARCADIA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 123 AND 160.
 INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 162.
 INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 168.
 INTERSTATE 240 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3546 9698 3546 9714 3544 9714 3538 9763
      3591 9746 3594 9698 3594 9688 3548 9685
TIME...MOT...LOC 0252Z 264DEG 33KT 3582 9742 3550 9746 

HAIL...<.75IN
WIND...60MPH
 
$$

11
2 follow-up statements
355 
WWUS54 KOUN 070315
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT THU OCT 6 2016

OKC081-083-109-070330-
/O.CON.KOUN.SV.W.0883.000000T0000Z-161007T0330Z/
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
1015 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN OKLAHOMA...SOUTHEASTERN LOGAN AND WESTERN LINCOLN
COUNTIES...

AT 1015 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MERIDIAN TO NEAR LUTHER TO NEAR
CHOCTAW...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...EMERGENCY MANAGEMENT HAS REPORTED WIND DAMAGE IN NORTH CENTRAL
AND NORTHEAST PORTIONS OF OKLAHOMA CITY.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...EASTERN EDMOND...MIDWEST CITY...CHANDLER...
CHOCTAW...HARRAH...SPENCER...JONES...NICOMA PARK...LUTHER...MEEKER...
WELLSTON...CARNEY...TRYON...ARCADIA...WARWICK...MERIDIAN...FALLIS AND
TINKER AIR FORCE BASE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 158 AND 161.
 INTERSTATE 44 BETWEEN MILE MARKERS 139 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3546 9698 3546 9714 3544 9714 3541 9741
      3566 9736 3592 9734 3594 9698 3594 9688
      3548 9685
TIME...MOT...LOC 0315Z 270DEG 38KT 3587 9713 3567 9717 3552 9723 

HAIL...<.75IN
WIND...60MPH
 
$$

11
549 
WWUS54 KOUN 070321
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT THU OCT 6 2016

OKC083-109-070330-
/O.CAN.KOUN.SV.W.0883.000000T0000Z-161007T0330Z/
OKLAHOMA OK-LOGAN OK-
1021 PM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKLAHOMA AND
SOUTHEASTERN LOGAN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3546 9696 3546 9714 3593 9714 3594 9688
      3548 9685
TIME...MOT...LOC 0320Z 270DEG 33KT 3587 9708 3567 9712 3552 9718 

$$

OKC081-070330-
/O.CON.KOUN.SV.W.0883.000000T0000Z-161007T0330Z/
LINCOLN OK-
1021 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WESTERN LINCOLN COUNTY...

AT 1020 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF CARNEY TO 3 MILES WEST OF
WELLSTON TO NEAR HARRAH...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...EMERGENCY MANAGEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...MEEKER...WELLSTON...CARNEY...TRYON...WARWICK AND FALLIS. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 152 AND 168.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3546 9696 3546 9714 3593 9714 3594 9688
      3548 9685
TIME...MOT...LOC 0320Z 270DEG 33KT 3587 9708 3567 9712 3552 9718 

HAIL...<.75IN
WIND...60MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 9:22 PM CDT, 30 minutes earlier.

Area forecast discussion, Oct 6, 9:22 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
922 PM CDT THU OCT 6 2016

.DISCUSSION...
The strong cold front extended from near Stillwater to
Clinton/Weatherford to Elk City at 9 pm. It continues to advance
quickly to the southeast, generating strong thunderstorms as it
goes. The strongest storms, however, are ahead of the front,
between Duncan, Oklahoma and the Wichita Falls area of Texas. In
addition, a small mesolow has developed south of El Reno, helping
to produce strong winds along, and just south of, the Canadian
River between Hinton and Mustang. The front will eliminate this
mesolow within an hour.

The front is expected to continue its rapid advance, taking the
convection with it. Rain/storms will gradually end from northwest
to southeast (some rain will linger well behind the front)
overnight into Friday morning. Rain will finally end in our Texas
counties sometime late tomorrow morning.

We made some minor updates to the forecast earlier this evening,
and will continue to do so as needed.

CmS
&&

.PREV DISCUSSION... /issued 629 PM CDT THU OCT 6 2016/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.

CmS

PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/

DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.

35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).

Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.

Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.

Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  51  65  45  73 /  70   0   0   0
Hobart OK         51  65  44  72 /  60  10   0   0
Wichita Falls TX  55  67  48  75 /  90  30   0   0
Gage OK           42  66  40  75 /  10   0   0   0
Ponca City OK     49  66  40  74 /  80   0   0   0
Durant OK         61  70  53  79 /  90  30   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     020.

TX...None.
&&

23/23
Hazardous weather outlook, Oct 6, 11:46 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION
OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS
TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES
PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE...
IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN
AND FLOODING WILL ALSO BE A CONCERN.

DISCUSSION...
ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO
INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND
SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION.

SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF
PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR
A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL
SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST
POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE
POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAIN...
IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING
WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA
WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH
IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 6, 9:21 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT THU OCT 6 2016

OKZ019-020-023>027-070245-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-LOGAN OK-LINCOLN OK-
PAYNE OK-
921 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CANADIAN...
NORTHWESTERN GRADY...CENTRAL CADDO...SOUTHEASTERN LOGAN...NORTHERN
LINCOLN AND SOUTHEASTERN PAYNE COUNTIES UNTIL 945 PM CDT...

AT 918 PM CDT...A COLD FRONT EXTENDED ALONG A LINE EXTENDING FROM 3
MILES NORTHEAST OF PERKINS TO 6 MILES SOUTHWEST OF PIEDMONT TO NEAR
CLOUD CHIEF...MOVING EAST-SOUTHEAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...EL RENO...GUTHRIE...
CUSHING...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...THE
VILLAGE...TUTTLE...PIEDMONT...SPENCER...NICHOLS HILLS...HINTON AND
PERKINS.

LAT...LON 3537 9762 3538 9767 3535 9767 3503 9841
      3540 9862 3558 9796 3616 9682 3616 9662
      3581 9662
TIME...MOT...LOC 0218Z 287DEG 42KT 3602 9701 3557 9782 3524 9882

11
Local storm report, Oct 6, 9:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 S WICHITA FALLS       33.87N 98.49W
10/06/2016  M59 MPH          WICHITA            TX   AWOS

            AT KICKAPOO DOWNTOWN AIRPORT

&&

JPIKE
Special weather statement, Oct 6, 9:30 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT THU OCT 6 2016

OKZ016>020-024-070300-
CANADIAN OK-LOGAN OK-CUSTER OK-BLAINE OK-PAYNE OK-KINGFISHER OK-
930 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...LOGAN...
EASTERN CUSTER...SOUTHERN BLAINE...WEST CENTRAL PAYNE AND KINGFISHER
COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR DOVER TO 5 MILES WEST OF GREENFIELD TO 4 MILES NORTHWEST OF
ARAPAHO...MOVING EAST-SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...GUTHRIE...CLINTON...WATONGA...KINGFISHER...PIEDMONT...
CRESCENT...GEARY...OKARCHE...THOMAS...HYDRO...CASHION...ARAPAHO...CALUMET...
DOVER...CUSTER CITY...CEDAR VALLEY...MULHALL...CIMARRON CITY AND ORLANDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3577 9914 3582 9888 3581 9863 3586 9863
      3592 9826 3616 9736 3585 9725 3556 9829
      3555 9862 3552 9862 3546 9908
TIME...MOT...LOC 0228Z 287DEG 26KT 3595 9788 3574 9847 3561 9902

11
Special weather statement, Oct 6, 9:33 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT THU OCT 6 2016

OKZ036-037-TXZ083-085-070300-
TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
933 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TILLMAN...SOUTHERN
JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES
UNTIL 1000 PM CDT...

AT 932 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ODELL...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TIPTON...CHILLICOTHE...OLUSTEE...ELDORADO...ELMER...HUMPHREYS...ODELL...
FARGO AND HESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3451 9968 3451 9967 3452 9965 3461 9919
      3427 9898 3424 9972 3450 9973
TIME...MOT...LOC 0232Z 264DEG 35KT 3442 9943

11
Special weather statement, Oct 6, 9:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT THU OCT 6 2016

OKZ019-025-070315-
OKLAHOMA OK-LOGAN OK-
945 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA AND SOUTHERN LOGAN
COUNTIES UNTIL 1015 PM CDT...

AT 943 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM JUST WEST OF GUTHRIE...DOWN TO WESTERN EDMOND AND
THE VILLAGE...MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS 45 TO 55 MPH ARE POSSIBLE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...BETHANY...
CHOCTAW...WARR ACRES...THE VILLAGE...HARRAH...SPENCER...NICHOLS HILLS...
JONES...NICOMA PARK...LUTHER...CEDAR VALLEY...ARCADIA...CIMARRON CITY...
MERIDIAN AND FOREST PARK.

LAT...LON 3593 9715 3570 9714 3548 9714 3546 9767
      3550 9767 3588 9762
TIME...MOT...LOC 0243Z 272DEG 44KT 3566 9750

11
Local storm report, Oct 6, 9:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND GST     GEARY                   35.63N 98.32W
10/06/2016  E63 MPH          BLAINE             OK   BROADCAST MEDIA

            FROM KOCO TV

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:10 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Oct 6, 7:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods50 min
Oct 6, 7:15 PM CDTSpecial Weather StatementOUNDewey, Roger Mills30 min
Oct 6, 7:19 PM CDTSpecial Weather StatementOUNGreer26 min
Oct 6, 7:22 PM CDTSpecial Weather StatementOUNDewey23 min
Oct 6, 7:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne59 min
Oct 6, 7:35 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Oct 6, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman46 min
Oct 6, 7:48 PM CDTSpecial Weather StatementOUNDewey, Roger Mills42 min
Oct 6, 7:58 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills47 min
Oct 6, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon50 min
Oct 6, 8:15 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 8:15 PM CDTSpecial Weather StatementOUNMajor30 min
Oct 6, 8:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens47 min
Oct 6, 8:35 PM CDTSpecial Weather StatementOUNBlaine25 min
Oct 6, 8:44 PM CDTSpecial Weather StatementOUNCuster31 min
Oct 6, 8:51 PM CDTSpecial Weather StatementOUNCaddo, Grady24 min
Oct 6, 8:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson39 min
Oct 6, 9:02 PM CDTFlash Flood WarningOUNHarmon3 hr
Oct 6, 9:02 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher28 min
Oct 6, 9:11 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson49 min
Oct 6, 9:21 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Lincoln, Oklahoma, Payne24 min
Oct 6, 9:30 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan30 min
Oct 6, 9:33 PM CDTSpecial Weather StatementOUNJackson27 min
Oct 6, 9:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Oct 6, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens46 min
Oct 6, 10:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne41 min
Oct 6, 10:27 PM CDTFlash Flood WarningOUNJackson4 hr
Oct 6, 10:30 PM CDTSpecial Weather StatementOUNLincoln, Payne30 min
Oct 6, 10:36 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Oct 7, 2:12 PM CDTFrost AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward19 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.